# SDR UPS06M47307

- Difficulty date: July 11, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S SEAT DOES NOT LOCK PROPERLY.  CAN MOVE SEAT WHILE IT IS IN A LOCKED POSITION.  ADJUSTED CAPT SEAT IAW MD-11 MM 25-11-16-4.  OPS CHECKS GOOD.
